# SDR MW22002F00000

- Difficulty date: July 15, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N3963G
- Make and model: Cessna 340A
- Aircraft serial: 340A0246
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649898
- Part serial: A199603
- Condition: Broken
- Location: Engine
- Part time: 3,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKEN IN TWO PIECES AT NR 3 ROD CHEEK.
